# SDR SWAA2012082206878

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 31,888 hours, 18,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER CRACKED BETWEEN ROW 3 TO ROW 10.  REMOVED AND REPLACED COVER PER AMM.
